Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does coconut water cause problems like water filling in stomach after chemotherapy ad radiations ?

MU UNCLE HAS DONE TREATMENT WITH WEEKLY CEMOTHERAPHY AND 30 RADIATION BUT AFTER ONE MONTH WATER HAS FILLED IN HIS STOMACH SO AS A TEMPORARY DOING TAPPING AND HIS KFT REPORT IS NOT OK AND FRUIT AND JUICESCOCONUT WATER IS SHOULD NOT GIVE AS PER DOCTOR SO PLEASE TELL US WAT WE SHOULD DO my uncle Mr R.B.Prasad his age is 64yrs is esophegus and his tretment is over with 30 radiation and weekly cemotheraphy but after completed treatment on 4/01/2011 now his stomach is filling with water and his Kft report is not good and he is doing countinusly vomiting and cant eat anything and as per doctor should not give him coconut water,juices and fruits so please tell us what we should and what we are suppose to give him to do well and to give gim some present in a temporary have done tapping once but please tell us some permanent solution for that and give some advice for his diet .
Asked On : Wed, 9 Mar 2011
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to healthcaremagic

he might be having metastasis, send the ascitic fluid sample for complete pathalogical examination. may be his serum electrolytes are high(serum potassium) and his KFT is bad ,better to avoid diets rich in potassium like fruit juices, coconut water etc........ Carrot juice, butter milk and melon are useful. tapping should be done when exesfluid accumulated. if u can come to hyderabad visit AIG(asian institute of gastroenterology) once .
Answered: Fri, 3 Jun 2011
Homeopath Dr. KOMAL vig's  Response
hello.. can u plz explain as to wht exactly is ur uncle suffering from .. n what is his condition after chemo and radiation..
god bless..
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor